# SDR IXXA060173O

- Difficulty date: March 15, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,881 hours, 36,477 cycles
- Engine: Cfmint CFM563C
- Engine time: 37,408 hours, 16,773 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 8901180
- Part serial: WYG29559
- Condition: Inoperative
- Location: Nr 4 Engine
- Part time: 88,881 hours, 36,477 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

APPROX 2 HRS INTO FLT ACFT ENCOUNTERED MOUNTAIN WAVE EFFECT AND INCREASING AIRSPEED WHEN POWER WAS REDUCED.  NR 4 ENGINE POWER ROLLED BACK TO IDLE AND WOULD NOT RESPOND TO THROTTLE.  PERFORMED PRECAUTIONARY SHUTDOWN AND DESCENDED.  ON DESCENT PERFORMED IN FLIGHT START, ENGINE DID NOT LIGHT OFF DISCONTINUED START AND LANDED WITHOUT INCIDENT.  PERFORMED T/S, CIT SENSOR FAILED CHECK.  REMOVED AND REPLACED CIT SENSOR, INSPECTED FUEL FILTERS, FOUND NO DEFECTS.  PERFORMED ENGINE RUN OF NR 4 ENGINE.  CHECKED GROUND AT FLIGHT IDLE AND MAX POWER ASSURANCE.  PERFORMED PMC CHECK AND ACCELERATION CHECK NR 4 ENGINE OPS CHECK NORMAL.  WORK WAS DONE PER ALL APPLICABLE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
